# SDR VTZA97659

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6356 - PWM-IAD - AIRCRAFT ABORTED TAKEOFF DUE TO RIGHT OIL PRESSURE WARNING LIGHT ILLUMINATED INTERMITTENTLY.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTION AND OPENED DMI 06683, MEL 79-4.  MAINTENANCE CLOSED DMI 06683 ON 12-01-97 BY CLEANING OIL PRESSURE SWITCH CANNON PLUG, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
